# SDR UALA2011090704820

- Difficulty date: September 6, 2011
- Submitted: October 7, 2011
- Operation: Air carrier
- Aircraft: N105UA
- Make and model: Boeing 747451
- Aircraft serial: 26473
- Aircraft time: 70,647 hours, 8,409 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 80541
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS INOP DOOR 2 GALLEY AREA 2 EA LIGHTS LOWER WALL LEFT AND RIGHT.  RELAMPED, CHECKS OKAY.
